I was diagnose about a year and a half ago with insomnia. My doctor gave me a perscription of ambien, but never gave me a refill in fear I would become dependent or addicted to them. My boyfriend was diagnosed seroquel as a sleeping aid, and gave them to me since he never took them. I know it's dangerous and illegal, but I've taken one every night for the past few nights and have felt fine. Anything I should be concerned about?
It is strongly recommended not to take prescription meds without a docs prescription.
Seroquel is an atypical antipsychotic medication that is used for the treatment of schizophrenia and bipolar disorder. While it cannot cure these conditions, the medication is generally successful in helping to manage symptoms. Seroquel comes in tablet form and is believed to block or lessen the effect of certain chemicals in the brain. Possible side effects include dry mouth, headaches, and dizziness.
Take care, best wishes!
Can you not ask your own doc about prescribing you seroquel?Its not in the same class as ambien so i cant see him/her having a problem prescribing it to you. Although taking your boyfriends meds might seem like a good idea now,you really need your own meds and your own doctor to prescribe these for you,as you will be in a worse situation if your boyfriend cant get his seroquel filled for some reason or other,at least by going to your own doc and getting them yourself,your doc can keep check on you and it is safer to do so this way.
I'm in no way judging you, just offering some advice as sometimes these things have ways of turning around and i would hate to see you going through withdrawls if you cant get the seroquel any longer. I was on them myself and recently tapered off and in no means was it easy,i just dont want you to have to go through that.
Make app with your doc and see what they say.
Here anytime to help in anyway!!
Take care and i wish you well!!
Hi uptown girl. There are a number of side effects related to taking seroquel. The problem that might arise is that you have an adverse reaction to the drug. It can and does happen. Adverse reactions can occur after being on a drug for any period of time, short and long. Then, you might be in a life threatening situation, and find yourself having to answer to where your prescription is and who is your doctor? It happens. Seroquel, if you continue to take it, once your body becomes dependant to the drug, will have to be tapered of from, or else you'll be going through some very unpleasant withdrawls. My advice might be, simply this,don't take whats not been prescribed for you. Best wishes,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Feb 2012 • 2 answers
Updated 28 Apr 2012 • 1 answer
Updated 6 Oct 2014 • 2 answers
Updated 22 Oct 2014 • 4 answers
Updated 31 Mar 2017 • 1 answer